# SDR CA090304005

- Difficulty date: February 28, 2009
- Submitted: April 9, 2009
- Operation: General aviation
- Make and model: Beech 200BEECH
- Aircraft time: 14,073 hours
- Engine: Pwa PT642A
- Propeller: Hartzl HCD4N3A
- System (JASC): 7603 · Power Lever
- Part: Support Bracket
- Part number: 1019400017
- Condition: Cracked
- Location: Throttle Cable
- Part time: 14,219 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: F, R
- Precautionary procedure: H, A

## Discrepancy

(CAN) THE FLIGHT CREW SNAGGED THE JOURNEY LOG WITH A DEFECT OF "AUTOFEATHER U/S". MX REPLACED THE HIGH PRESSURE AUTOFEATHER SWITCH. THE FLIGHT CREW REPORTED NO FURTHER PROBLEMS.  6 DAYS LATER A DIFFERENT FLIGHT CREW COMPLAINED OF AUTOFEATHER PROBLEMS ON FINAL APPROACH. MX CARRIED OUT RE-RIGGING AND THE FLIGHT CREW CARRIED OUT 2 MORE FLIGHTS AND THE NEXT DAY AGAIN REPORTED PROBLEMS WITH THE AUTOFEATHER SYS. AN INVESTIGATION INTO THE PROBLEM WITH THE AUTOFEATHER PROBLEM REVEALED A BROKEN THROTTLE CABLE SUPPORT BRACKET. THE CAUSE OF THE FAILURE IS UNKNOWN.
